Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 2349172, 8 pages
http://dx.doi.org/10.1155/2016/2349172
Research Article

Existence of Solutions for a Robin Problem Involving the -Laplace Operator

Department of Mathematics, Faculty of sciences, Department of Mathematics, Mohamed I University, 60000 Oujda, Morocco

Received 27 January 2016; Accepted 9 May 2016

Academic Editor: Patricia J. Y. Wong

Copyright © 2016 Mostafa Allaoui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. G. Myers, “Thin films with high surface tension,” SIAM Review, vol. 40, no. 3, pp. 441–462, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. M. Rŭžicka, Electrorheological Fluids: Modeling and Mathematical Theory, Springer, Berlin, Germany, 2000.
  3. V. V. Zhikov, “Averaging of functionals of the calculus of variations and elasticity theory,” Mathematics of the USSR-Izvestiya, vol. 29, no. 1, pp. 33–66, 1987. View at Publisher · View at Google Scholar
  4. V. V. Zhikov, S. M. Kozlov, and O. A. Oleinik, Homogenization of Differential Operators and Integral Functionals, Springer, Berlin, Germany, Translated from Russian by G. A. Yosifian, 1994.
  5. Y. M. Chen, S. Levine, and M. Rao, “Variable exponent, linear growth functionals in image restoration,” SIAM Journal on Applied Mathematics, vol. 66, no. 4, pp. 1383–1406, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. M. Allaoui, “Existence of solutions for a Robin problem involving the px-Laplacian,” Applied Mathematics E—Notes, vol. 14, pp. 107–115, 2014. View at Google Scholar · View at Scopus
  7. M. Allaoui, “Continuous spectrum of steklov nonhomogeneous elliptic problem,” Opuscula Mathematica, vol. 35, no. 6, pp. 853–866, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. J. Chabrowski and Y. Fu, “Existence of solutions for p(x)-Laplacian problems on a bounded domain,” Journal of Mathematical Analysis and Applications, vol. 306, no. 2, pp. 604–618, 2005. View at Publisher · View at Google Scholar
  9. S.-G. Deng, Q. Wang, and S. Cheng, “On the px-Laplacian Robin eigenvalue problem,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5643–5649, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. S.-G. Deng, “A local mountain pass theorem and applications to a double perturbed p(x)-Laplacian equations,” Applied Mathematics and Computation, vol. 211, no. 1, pp. 234–241, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. X. Shi and X. Ding, “Existence and multiplicity of solutions for a general px-Laplacian Neumann problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 10, pp. 3715–3720, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. A. Ourraoui, “Multiplicity results for Steklov problem with variable exponent,” Applied Mathematics and Computation, vol. 277, pp. 34–43, 2016. View at Publisher · View at Google Scholar
  13. L.-L. Wang, Y.-H. Fan, and W.-G. Ge, “Existence and multiplicity of solutions for a Neumann problem involving the p(x)-Laplace operator,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 9, pp. 4259–4270, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. N. Tsouli and O. Darhouche, “Existence and multiplicity results for nonlinear problems involving the p(x)-Laplace operator,” Opuscula Mathematica, vol. 34, no. 3, pp. 621–638, 2014. View at Publisher · View at Google Scholar · View at Scopus
  15. B. Ge and Q.-M. Zhou, “Multiple solutions for a Robin-type differential inclusion problem involving the p(x)-Laplacian,” Mathematical Methods in the Applied Sciences, 2013. View at Publisher · View at Google Scholar · View at Scopus
  16. S.-G. Deng, “Positive solutions for Robin problem involving the p(x)-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 360, no. 2, pp. 548–560, 2009. View at Publisher · View at Google Scholar · View at Scopus
  17. P. Bartolo, V. Benci, and D. Fortunato, “Abstract critical point theorems and applications to some nonlinear problems with ‘strong’ resonance at infinity,” Nonlinear Analysis, vol. 7, no. 9, pp. 981–1012, 1983. View at Publisher · View at Google Scholar · View at Scopus
  18. X. L. Fan, J. S. Shen, and D. Zhao, “Sobolev embedding theorems for spaces Wk,pxΩ,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 749–760, 2001. View at Publisher · View at Google Scholar · View at Scopus
  19. X. L. Fan and D. Zhao, “On the spaces Lpx (Ω) and Wm,px (Ω),” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 424–446, 2001. View at Publisher · View at Google Scholar
  20. G. Cerami, “An existence criterion for the critical points on unbounded manifolds,” Istituto Lombardo Accademia di Scienze e Lettere Rendiconti A, vol. 112, no. 2, pp. 332–336, 1978. View at Google Scholar
  21. Z.-Q. Wang, “Nonlinear boundary value problems with concave nonlinearities near the origin,” Nonlinear Differential Equations and Applications, vol. 8, no. 1, pp. 15–33, 2001. View at Publisher · View at Google Scholar · View at Scopus
  22. H.-P. Heinz, “Free Ljusternik-Schnirelman theory and the bifurcation diagrams of certain singular nonlinear problems,” Journal of Differential Equations, vol. 66, no. 2, pp. 263–300, 1987. View at Publisher · View at Google Scholar · View at Scopus
  23. X. L. Fan and D. Zhao, “A class of De Giorgi type and Hölder continuity,” Nonlinear Analysis: Theory, Methods & Applications, vol. 36, no. 3, pp. 295–318, 1999. View at Publisher · View at Google Scholar · View at Scopus
  24. X. Fan, “Global C1, α regularity for variable exponent elliptic equations in divergence form,” Journal of Differential Equations, vol. 235, no. 2, pp. 397–417, 2007. View at Publisher · View at Google Scholar · View at Scopus
  25. H. Amann, “Fixed point equations and nonlinear eigenvalue problems in ordered banach spaces,” SIAM Review, vol. 18, no. 4, pp. 620–709, 1976. View at Publisher · View at Google Scholar · View at Scopus
  26. X. L. Fan, “On the sub-supersolution method for p(x)-Laplacian equations,” Journal of Mathematical Analysis and Applications, vol. 330, no. 1, pp. 665–682, 2007. View at Publisher · View at Google Scholar · View at Scopus
  27. X. L. Fan, Y. Z. Zhao, and Q. H. Zhang, “A strong maximum principle for p(x)-Laplace equations,” Chinese Journal of Contemporary Mathematics, vol. 24, pp. 277–282, 2003. View at Google Scholar
  28. X. Fan, “Global C1, α regularity for variable exponent elliptic equations in divergence form,” Journal of Differential Equations, vol. 235, no. 2, pp. 397–417, 2007. View at Publisher · View at Google Scholar · View at Scopus